A Regularization Corrected Score Method for Nonlinear Regression Models with Covariate Error
Zucker, David M.
MetadataShow full item record
CitationZucker, David M., Malka Gorfine, Yi Li, Mahlet G. Tadesse, and Donna Spiegelman. 2013. “A Regularization Corrected Score Method for Nonlinear Regression Models with Covariate Error.” Biometrics 69 (1): 80–90. https://doi.org/10.1111/j.1541-0420.2012.01833.x.
Citable link to this pagehttp://nrs.harvard.edu/urn-3:HUL.InstRepos:41384747
- SPH Scholarly Articles